# SDR 2016FA0000456

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: General aviation
- Aircraft: N115RW
- Make and model: Columb LC41550FG400
- Aircraft serial: 41108
- Aircraft time: 475 hours
- Engine: Cont TSIO550A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Exhaust Header
- Part number: 656327
- Part serial: 1DH080001
- Condition: Cracked
- Location: Rt Turbocharger
- Part time: 475 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TURBOCHARGER TRANSITION ASSEMBLY WAS FOUND CRACKED FRONT AND BACK DURING ANNUAL INSPECTION OF AIRCRAFT.  PILOT REPORTED CO DETECTOR CHIRPING ON TRIP TO ANNUAL. THIS CRACKED PART IS ATTACHES THE TURBOCHARGER TO THE RIGHT EXHAUST, FORWARD AND BELOW THE CABIN HEAT MIXING VALVE. FAILURE COULD CAUSE FIRE OR CO TO ENTER COCKPIT. CRACKS RAN FORE AND AFT ON THE INBOARD AND OUT BOARD SIDES OF THE TRANSITION ASSEMBLY ROUGHLY IN LINE WITH THE EXHAUST RISERS, CRACKED THROUGH APPROXIMATELY 75%
